Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can bleeding after taking postinor indicate stopping of unwanted pregnancy ? When are the next periods expected after withdrawal bleeding ?

what causes withdrawal bleeding(bleeding a week after taking postinor 2),and what does this mean?does is it mean that the pill worked by stopping un intended pregancy and when is the next period expected after this bleedin?
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  1517
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
After you take emergency pill,you will get withdrwal bleeding after a week or so.This occurs due to many hormonal causes.Yes,this means that there is no pregnancy.bUt the next periods will be irregular and not same dates as before
that is a side effect
you may have a few cycles irregularly
Frequent use has severe side effects
Answered: Tue, 5 Apr 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor